# SDR AALA20151202005

- Difficulty date: December 2, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 61,006 hours, 7,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 13532
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIX EMER ESCAPE PATH LIGHTS ON SIDE OF THE M4 GALLEY ARE INOPERATIVE.  R & R M30396 EMER ESCAPE PATH POWER SUPPLY ASSEMBLY IAW MM 33-51-06.  OPERATIONAL CHECKED GOOD.
